Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 10, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 2, 2014, 2:42 PM PST. It took effect at Feb 3, 2014, 12:00 PM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2014, 2:42 PM PST (22:42 UTC)
- In effect from
- Feb 3, 2014, 12:00 PM PST
- Expired
- Feb 3, 2014, 9:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
952 WHUS76 KEKA 022242 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PST SUN FEB 2 2014 PZZ455-470-022345- /O.CAN.KEKA.SC.Y.0009.000000T0000Z-140202T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 PM PST SUN FEB 2 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-030645- /O.EXT.KEKA.SC.Y.0009.000000T0000Z-140203T0200Z/ /O.NEW.KEKA.SC.Y.0010.140203T2000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PST SUN FEB 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PST MONDAY. A SMALL CRAFT ADVISORY CONTINUES UNTIL 6 PM PST THIS EVENING. * WINDS...SE 15 TO 25 KT WITH GUSTS UP TO 30 KT EARLY THIS EVENING. NORTHERLY WINDS INCREASING TO 15 TO 25 KT MONDAY. * WAVES...S AROUND 7 FEET AT 7 SECONDS AND A WESTERLY SWELL AROUND 7 FEET AT 14 SECONDS SUBSIDING TONIGHT. NORTHERLY SEAS BUILDING TO 5 TO 7 FEET AT 8 SECONDS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
609 WHUS76 KEKA 030153 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 553 PM PST SUN FEB 2 2014 PZZ475-031000- /O.EXP.KEKA.SC.Y.0009.000000T0000Z-140203T0200Z/ /O.CON.KEKA.SC.Y.0010.140203T2000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 553 PM PST SUN FEB 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PST MONDAY. * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT MONDAY. * WAVES...NORTHERLY SEAS BUILDING TO 5 TO 7 FEET AT 8 SECONDS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
360 WHUS76 KEKA 030427 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PST SUN FEB 2 2014 PZZ475-031230- /O.CON.KEKA.SC.Y.0010.140203T2000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PST SUN FEB 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PST MONDAY... * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT MONDAY. * WAVES...NORTHERLY SEAS BUILDING TO 5 TO 7 FEET AT 8 SECONDS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
647 WHUS76 KEKA 031032 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 AM PST MON FEB 3 2014 PZZ475-031800- /O.CON.KEKA.SC.Y.0010.140203T2000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 AM PST MON FEB 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT TODAY. * WAVES...NORTHERLY SEAS BUILDING TO 7 TO 9 FEET AT 7 TO 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
800 WHUS76 KEKA 031657 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 AM PST MON FEB 3 2014 PZZ475-040100- /O.CON.KEKA.SC.Y.0010.140203T2000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 AM PST MON FEB 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING. * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT TODAY. * WAVES...NORTHERLY SEAS BUILDING TO 6 TO 8 FEET AT 6 TO 7 SECONDS TODAY. WESTERLY SWELL 5 TO 7 FEET WILL CONTRIBUTE TO THE OVERALL SEA STATE BUT WILL SUBSIDE HEADING THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
364 WHUS76 KEKA 032218 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 PM PST MON FEB 3 2014 PZZ475-040500- /O.CON.KEKA.SC.Y.0010.000000T0000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 PM PST MON FEB 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NORTHERLY WINDS 15 TO 25 KT. * WAVES...NORTHERLY SEAS 6 TO 8 FEET AT 6 TO 7 SECONDS. WESTERLY SWELL AROUND 5 FEET WILL CONTRIBUTE TO THE OVERALL SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
373 WHUS76 KEKA 040436 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 PM PST MON FEB 3 2014 PZZ475-040545- /O.EXP.KEKA.SC.Y.0010.000000T0000Z-140204T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 PM PST MON FEB 3 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... WINDS ARE BEGINNING TO DECREASE ACROSS THE WATERS THIS EVENING...WITH THE STRONGEST WINDS FOUND NEAR PT ARENA WHERE LOCALIZED SMALL CRAFT CONDITIONS WILL REMAIN POSSIBLE THROUGH MIDNIGHT. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 4:05 AM PST, 10 hours 37 minutes earlier.
Area forecast discussion, Feb 2, 4:05 AM PST, 10 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
405 AM PST SUN FEB 2 2014
.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH OFFSHORE TODAY WILL
BRING A CHANCE FOR PRECIPITATION THROUGH THE DAY WITH THE BEST CHANCE
ACROSS MENDOCINO AND SOUTHERN HUMBOLDT COUNTIES. DRY AND COOL WEATHER
WILL FOLLOW EARLY IN THE COMING WEEK...FOLLOWED BY A CHANCE OF
PRECIPITATION WEDNESDAY NIGHT.
&&
.DISCUSSION...UPPER LOW NEAR 41N/128W CONTINUES TO MOVE SSE. LIGHT TO
MODERATE RAINS CONTINUE TO SPREAD NNE ON THE E SIDE OF THIS SYSTEM
WITH DRY AIR AND SUBSIDENCE WRAPPING AROUND THE SW AND S SIDE. COLD
CLOUD TOPS PERSIST OFFSHORE WITH THE COLDEST TOPS OFFSHORE MENDOCINO
COUNTY. THRU THE MORNING HOURS...PRECIP WILL CONTINUE TO SPREAD TOWARD
THE COAST NEAR AND S OF CAPE MENDOCINO. LOW-LEVEL FLOW WILL BECOME
MORE OFFSHORE THRU THE DAY AS THE SURFACE REFLECTION OF THIS LOW
MOVES S OF THE AREA. AS A RESULT...PRECIP AMOUNTS WILL BE REDUCED...
PARTICULARLY ALONG THE REDWOOD COAST ZONE. HOWEVER...PORTIONS OF
THE ELEVATED TERRAIN OF MENDOCINO AND S HUMBOLDT COUNTY WILL
LIKELY SEE OVER ONE QUARTER OF AN INCH. THE KING RANGE OF SW
HUMBOLDT MAY SEE RAINFALL AMOUNTS OF A HALF INCH. WITH SNOW LEVELS
AROUND 2 KFT...EXPECT 1 TO 2 INCH SNOWS ACROSS HIGHER ELEVATIONS OF
MENDOCINO...S TRINITY...AND EXTREME SE HUMBOLDT.
A FEW LIGHTNING STRIKES CONTINUE TO BE DETECTED WELL OFFSHORE...BUT
NOTHING ORGANIZED HAS BEEN NOTED. HAVE CONTINUED MENTION OF ISOLATED
THUNDER OVER THE S COASTAL WATERS AND ALONG THE IMMEDIATE COAST...BUT
HAVE REMOVED MENTION OVER INLAND AREAS. BOTH THE NAM AND GFS KEEP
MINIMAL MUCAPES OFF THE COAST. THERE IS A MARGINAL POSSIBILITY OF
SMALL HAIL IN HEAVIER SHOWERS IN W MENDOCINO COUNTY WHICH MAY
AFFECT HIGHWAY 1. CONDITIONS WILL RAPIDLY IMPROVE LATER THIS
AFTERNOON. HOWEVER...A WEAK SHORTWAVE WILL MOVE INTO THE AREA
TONIGHT AND EARLY MON WITH A FEW MORE SHOWERS...PARTICULARLY
ACROSS THE N ZONES.
THE MODELS ARE IN BETTER AGREEMENT THAT THE W COAST TROF WILL SHARPEN
FURTHER BY MID-WEEK WITH ANOTHER SHOT OF PRECIP FOCUSING ON WED NIGHT.
HAVE RAISED POPS TO CHANCE DURING THIS TIME PERIOD. HOWEVER...THERE
ARE INDICATIONS THAT THIS FEATURE WILL LACK DEEP MOISTURE...AND
PRECIP AMOUNTS SHOULD BE GENERALLY LIGHT. A POTENT SHORTWAVE IS STILL
FORECAST TO APPROACH THE PAC NW BY NEXT WEEKEND WITH INCREASED CHANCES
OF PRECIP. SINCE EXISTING GRIDDED POPS WERE ALREADY HIGH...DID NOT
MAKE ANY SIGNIFICANT CHANGES. /SEC
&&
.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT WINDS TO CALM
CONDITIONS WILL OCCUR AT KCEC...KACV AND KUKI TODAY. THE LOWER
CONDITIONS WILL OCCUR AT TIMES AS SHOWERS MOVE ACROSS THE AREA
REDUCING CEILINGS AND/OR VISIBILITIES. VFR CONDITIONS AND LIGHT
WINDS TO CALM CONDITIONS WILL OCCUR AT KCEC...KACV AND KUKI THIS
AFTERNOON AND TONIGHT.
&&
.MARINE...SOUTHERLY WINDS WILL SHIFT TO THE NORTHEAST AND NORTH THIS
AFTERNOON AND TONIGHT AS AN OFFSHORE LOW PRESSURE SYSTEM MOVES
SOUTHWARD. THE LOW WILL PRODUCE SHOWERS ACROSS THE WATERS TODAY. THE
WINDS WILL DIMINISH TONIGHT AS THE LOW SHIFTS SOUTH OF THE AREA.
WINDS WILL REMAIN MODERATE THROUGH THIS WEEK. SEAS WILL INCREASE
TODAY IN RESPONSE TO HIGHER WINDS. SHORT PERIOD SEAS WILL OCCUR THIS
WEEK. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT ACROSS THE OUTER
WATERS AND SOUTHERN NEAR SHORE WATERS THROUGH THIS AFTERNOON AND
ACROSS THE NORTHERN NEAR SHORE WATERS THROUGH THIS MORNING.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM THIS MORNING PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM THIS AFTERNOON PZZ455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 2, 4:35 AM PST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PST SUN FEB 2 2014 CAZ002-031245- MENDOCINO COAST- 435 AM PST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE SOUTH OFFSHORE THIS MORNING. ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE COAST THIS MORNING. HEAVIER SHOWERS MAY PRODUCE SMALL HAIL...AND THIS MAY BRIEFLY AFFECT ROAD CONDITIONS ALONG HIGHWAY 1. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THUNDER OR SMALL HAIL TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ004-076-031245- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE SOUTH OFFSHORE THIS MORNING. ONE TO TWO INCHES OF SNOW MAY ACCUMULATE ABOVE 3500 FEET TODAY ACROSS PORTIONS OF INTERIOR MENDOCINO AND SOUTHERN TRINITY COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
In the hours before
Local storm report, Feb 2, 9:14 AM PST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
914 AM PST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM SNOW 8 NW UKIAH 39.22N 123.33W
02/02/2014 M1.0 INCH MENDOCINO CA TRAINED SPOTTER
LIGHT SNOW STARTED ABOUT 8 AM MODERATELY STICKING AT 2500
FEET ON RIDGE BETWEEN UKIAH AND THE COAST. TEMPERATURE IS
31 DEGREES.
0858 AM SNOW 9 WNW WILLITS 39.45N 123.51W
02/02/2014 U0.0 INCH MENDOCINO CA TRAINED SPOTTER
LIGHT SNOW FURRIES STARTED ABOUT 30 MINUTES AGO AT 2780
FEET IN BROOKTRAILS. TEMP ABOUT 33 DEGREES. SNOW NOT
ACCUMULATING. VERY WINDY ABOUT 40 MPH.
0900 AM SNOW 4 NNW WILLITS 39.44N 123.38W
02/02/2014 U0.0 INCH MENDOCINO CA TRAINED SPOTTER
IN BROOKTRAILS ABOUT 2400 FEET...LIGHTLY SNOWING BUT NOT
STICKING. STARTED ABOUT 845 AM. TEMPERATURE 36 DEGREES.
&&
ASHFORDLocal storm report, Feb 2, 9:14 AM PST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED AT 8NW UKIAH
NATIONAL WEATHER SERVICE EUREKA CA
914 AM PST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM SNOW 8 NW UKIAH 39.22N 123.33W
02/02/2014 M0.05 INCH MENDOCINO CA TRAINED
SPOTTER
LIGHT SNOW STARTED ABOUT 8 AM MODERATELY STICKING AT 2500
FEET ON RIDGE BETWEEN UKIAH AND THE COAST. TEMPERATURE IS
31 DEGREES.
0858 AM SNOW 9 WNW WILLITS 39.45N 123.51W
02/02/2014 U0.0 INCH MENDOCINO CA TRAINED SPOTTER
LIGHT SNOW FURRIES STARTED ABOUT 30 MINUTES AGO AT 2780
FEET IN BROOKTRAILS. TEMP ABOUT 33 DEGREES. SNOW NOT
ACCUMULATING. VERY WINDY ABOUT 40 MPH.
0900 AM SNOW 4 NNW WILLITS 39.44N 123.38W
02/02/2014 U0.0 INCH MENDOCINO CA TRAINED SPOTTER
IN BROOKTRAILS ABOUT 2400 FEET...LIGHTLY SNOWING BUT NOT
STICKING. STARTED ABOUT 845 AM. TEMPERATURE 36 DEGREES.
&&
ASHFORDLocal storm report, Feb 2, 9:25 AM PST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
925 AM PST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
ASHFORDLocal storm report, Feb 2, 9:54 AM PST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
954 AM PST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM SNOW 26 SSE YORKVILLE 38.54N 123.12W
02/02/2014 U0.0 INCH XXX XX TRAINED SPOTTER
SNOW AT 1500 FEET JUST STARTED AND NOT STICKING...WET
SNOW WITH TEMP HOVERING 36-37 DEGREES. TOTAL RAINFALL
AMOUNT SO FAR 0.43.
&&
ASHFORDNearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.